RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1978, Volume 23, Issue 3, Pages 337–341 (Mi mz8148)  

This article is cited in 1 scientific paper (total in 1 paper)

The number of generators and orders of Abelian subgroups of finite p-groups

A. Yu. Ol'shanskii

M. V. Lomonosov Moscow State University

Abstract: Let $f$ ($F$) be the smallest function such that every finite $p$-group, all of whose Abelian subgroups are generated by at most n elements (all of whose Abelian subgroups have orders at most $p^n$, has at most $f(n)$ generators (has order not exceeding $p^{F(n)}$). It is established that the functions $f$ and $F$ have quadratic order of growth.

Full text: PDF file (452 kB)

English version:
Mathematical Notes, 1978, 23:3, 183–185

Bibliographic databases:

UDC: 512
Received: 26.10.1976

Citation: A. Yu. Ol'shanskii, “The number of generators and orders of Abelian subgroups of finite p-groups”, Mat. Zametki, 23:3 (1978), 337–341; Math. Notes, 23:3 (1978), 183–185

Citation in format AMSBIB
\Bibitem{Ols78}
\by A.~Yu.~Ol'shanskii
\paper The number of generators and orders of Abelian subgroups of finite p-groups
\jour Mat. Zametki
\yr 1978
\vol 23
\issue 3
\pages 337--341
\mathnet{http://mi.mathnet.ru/mz8148}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=480736}
\zmath{https://zbmath.org/?q=an:0403.20014|0388.20018}
\transl
\jour Math. Notes
\yr 1978
\vol 23
\issue 3
\pages 183--185
\crossref{https://doi.org/10.1007/BF01651428}


Linking options:
  • http://mi.mathnet.ru/eng/mz8148
  • http://mi.mathnet.ru/eng/mz/v23/i3/p337

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:148
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020